| Model Number |
PCB00 |
| Medical Device Problem Codes |
Break (1069); Crack (1135); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: date of event: unknown as information was not provided.If implanted: not applicable as the iol was not implanted.If explanted: not applicable as the iol was not implanted.Device evaluation: the pcb00 product was returned in its original package.Visual inspection using magnification was performed to the returned sample: the plunger and pushrod was observed in advanced position.Residues of lubricant material was observed on cartridge.The cartridge tip was observed deformed and crack by the pushrod tip.The lens was also observed at the cartridge tip section and override by the pushrod.Based on the sample evaluation, there is no evidence to suggest that the complaint unit has been affected by the manufacturing process.The condition in which the sample returned is consistent with a product that was handled and prepared for a surgical process.The complaint issue reported was verified.Based on the analyzed of the returned, there is no indication of product quality deficiency.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no additional complaints for this production order number have been received.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported by the customer that plunger for preloaded intraocular lens pushes through side of injector, not pushing the lens into the eye.Through follow up, additional information was received stating the plunger started to advance and the lens would not advance at all; it was completely stuck.It was during the initial phase of advancing, so it was not in any patient''s eye.No further information is available.